Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 13, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Two-primary algebraic $K$-theory of rings of integers in number fields
J. Rognes, C. Weibel and appendix by M. Kolster.
J. Amer. Math. Soc. 13 (2000), 1-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1697095
Computing roadmaps of semi-algebraic sets on a variety
Saugata Basu, Richard Pollack and Marie-Françoise Roy.
J. Amer. Math. Soc. 13 (2000), 55-82
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1685780
Algebraic families of nonzero elements of Shafarevich-Tate groups
Jean-Louis Colliot-Thélène and Bjorn Poonen.
J. Amer. Math. Soc. 13 (2000), 83-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1697093
Principe local-global pour les zéro-cycles sur les surfaces réglées
Jean-Louis Colliot-Thélène.
J. Amer. Math. Soc. 13 (2000), 101-124
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1697092
Un lemme de déplacement pour les zéro-cycles sur les fibrations en coniques (appendice à l’article de J.-L. Colliot-Thélène)
E. Frossard and V. Suresh.
J. Amer. Math. Soc. 13 (2000), 125-127
Abstract, references and article information
Full-text PDF Free Access
Combinatorial Laplacians of matroid complexes
W. Kook, V. Reiner and D. Stanton.
J. Amer. Math. Soc. 13 (2000), 129-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1697094
Symmetric spectra
Mark Hovey, Brooke Shipley and Jeff Smith.
J. Amer. Math. Soc. 13 (2000), 149-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1695653
Purity of the stratification by Newton polygons
A. J. de Jong and F. Oort.
J. Amer. Math. Soc. 13 (2000), 209-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1703336